MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number HLFDBX0270C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No complaint samples were returned for evaluation by the complainant.It can not be confirmed if the cause of the complaint as reported related to a manufacturing defect.However, it is acknowledged that each holmium fiber unit is subject to 100% inspection which includes a verification for physical defects as well as power transmission testing with a holmium laser.No reports of injury or patient outcome complications were received by dmta for to the reported complaint.Without the suspect units for evaluation, the root cause for the complaint issues as reported can not be confirmed.No manufacturing defects or inconsistencies were revealed during this investigation.
 
Event or Problem Description
Complaint information was received detailing two units of holmium fiber.The first unit identified was noted to be "bent on the tip" prior to use.The second fiber was identified to have "broke inside the patient".The customer stated, "this was from a box that had been opened before.It was these two laser fibers left in it".No reports of injury or patient complication was reported to dornier medtech america.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw,
MDR Report Key10135638
Report Number1037955-2020-00015
Device Sequence Number17097757
Product Code GEX
UDI-Device Identifier00810116020157
UDI-Public00810116020157
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2024
Device Model NumberHLFDBX0270C
Device Lot NumberF4719S
Was Device Available for Evaluation? No
Device Age7 MO
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1